Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 52, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 16, 2007, 12:04 AM EDT for Morrow County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2007, 12:04 AM EDT (04:04 UTC)
- Expired
- May 16, 2007, 12:45 AM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Morrow County, OH
The radar
The Cleveland radar (KCLE), 129 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 11:26 PM EDT | Severe Thunderstorm Watch | SPC | 115 min |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 42 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1871 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 160404
SVRCLE
OHC117-160445-
/O.NEW.KCLE.SV.W.0052.070516T0404Z-070516T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
1204 AM EDT WED MAY 16 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORROW COUNTY IN NORTH CENTRAL OHIO
* UNTIL 1245 AM EDT
* AT MIDNIGHT EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF CARDINGTON...
OR ABOUT 7 MILES NORTHEAST OF DELAWARE...AND MOVING NORTHEAST AT 35
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
GILEAD...SPARTA AND CHESTERVILLE
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR NORTHEASTERN OHIO.
LAT...LON 4036 8293 4041 8292 4042 8302 4047 8302
4050 8296 4054 8294 4069 8278 4071 8274
4061 8263 4055 8263 4055 8265 4052 8263
4036 8264 4035 8267
$$
KOSARIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 11:42 PM EDT, 22 minutes earlier.
Area forecast discussion, May 15, 11:42 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1142 PM EDT TUE MAY 15 2007 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE FROM WEST TO EAST ACROSS THE AREA TONIGHT. A LINGERING TROUGH WILL EXTEND BACK THROUGH THE GREAT LAKES FOR A COUPLE OF DAYS WHILE HIGH PRESSURE WILL WORK IN FROM THE WEST LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... UPDATED TO INCLUDE WATCH INFORMATION... EARLIER SOUNDING (ILN) WAS ESSENTIALLY CAPPED BUT 18Z SOUNDING GETTING MUCH MORE UNSTABLE AND ADDING CAPE. SVR WX WATCHES JUST TO THE WEST AT THIS TIME. RUC INDICATES BEST INSTABILITY WILL SHIFT NE ACROSS SE LWR MI LATE AFTERNOON AND PERHAPS (MAYBE?) THE STRONGEST CONVECTION ACROSS MID MS VALLEY MAY TRY TO SHIFT SOUTHEAST TOWARD THE OHIO VALLEY. NONETHELESS...SOME CONVECTION WILL FILL IN ALONG THE FRONT AND FRONT APPEARS ON TRACK WITH PREVIOUS FORECASTS... PERHAPS AN HOUR OR TWO QUICKER. WITH DRIER AIR ALOFT THE BIGGER STORMS WILL BE PRIMED FOR POTENTIAL DOWNBURSTS. WILL MENTION PSBL SEVERE IN WESTERN AND CENTRAL COUNTIES THIS EVENING. WIND ALOFT IS NOT PARTICULARLY STRONG AND WITH RELATIVELY DRY ATMOSPHERE AND WEAK/MODERATE DYNAMICS STORMS WEAKENED AFTER SUNSET YESTERDAY AND WILL LIKELY DO THE SAME TONIGHT. MODELS CONTINUE TO SHOW NICE ENTRANCE REGION TO JET ALOFT INTO THE DAY WEDNESDAY WITH SLOW PRESS OF COOLER AIR WHICH TYPICALLY RESULTS IN SHOWERS BEHIND THE FRONT AND MODELS HAVE BEEN SHOWING THIS FOR DAYS SO WILL NOT TRY TO TIME SHOWERS/STORMS OVERNIGHT EXCEPT FOR THE ONSET ACROSS FAR EAST. HIGHER GROUND OVER NE OH/NW PA WILL LIKELY CAUSE SHOWERS TO HANG ON THROUGH AT LEAST WED MORN. SOME BREAKS IN THE CLOUDS NW OHIO DURING THE AFTRN BUT IT MAY TAKE UNTIL LATE IN THE DAY TO REALLY START TO DRY UP AND EAT AWAY AT CLOUD SHIELD. MODEL GUIDANCE TEMPS SIMILAR AND REASONABLE. WHERE CLOUDS AND SHOWERS HANG ON (NE OH/NW PA) WEDNESDAY TEMPS MAY ACTUALLY DROP SOME BFR THEY STABILIZE OR RECOVER A FEW DEGREES LATE. && .SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/... NEXT SHORT WAVE PROGGED TO DROP QUICKLY ACROSS CENTRAL GREAT LAKES TOWARD OH VALLEY WED NGT INTO THURSDAY. GFS SEEMS OVER ENTHUSIASTIC WITH QPF ALTHOUGH CERTAINLY THINK THERE WILL BE SCT SHOWERS. CENTER OF SHORT WAVE DROPS WEST AND SOUTH OF FCST AREA ON THE WAY TOWARD CUTTING OFF. BEST UVV MAY MISS THE FCST AREA BUT CANNOT RULE OUT A SHOWER OR TWO BUT ACTIVITY WILL LIKELY NOT GET OUT OF HAND. LAKESHORE MAY BE PROTECTED AS COOLER AND MORE STABLE AIR COMES OFF THE LAKE. MIN TEMPS TRICKY WED NGT DEPENING ON AMOUNT OF CLOUDS. IF SKIES WERE TO CLEAR AND WINDS DIMINISH THEN FROST BECOMES A POSSIBILITY. WILL NOT MENTION IT FOR NOW AND TAKE A CLOSER LOOK WITH WED FCSTS. ALSO WILL HAVE TO WATCH FOR FROST THURSDAY NIGHT ESPECIALLY TYPICAL COLDER OUTLYING AREAS. && .LONG TERM /FRIDAY THROUGH TUESDAY/... SURFACE HIGH BUILDS IN FRIDAY AND ALTHOUGH UPPER LOW WILL BE JUST SOUTH OF THE AREA I THINK WE WILL SEE MORE THAN ENOUGH DRYING AND INCREASING STABILITY THAT ALL WE WILL HAVE TO DEAL WITH WILL BE SOME FAIR WEATHER CUMULUS. BACKDOOR TYPE FRONT STILL PROGGED TO DROP SOUTH ACROSS GREAT LAKES SAT NGT INTO SUNDAY. NO SIGN THAT IT WILL BE MUCH OF A FRONT ALTHOUGH TROUGH ALOFT REMAINS OVER THE NORTHEAST WHICH SHOULD ENABLE ONE LAST PUSH OF CANADIAN HIGH PRESSURE SOUTHWARD FOR SUNDAY. IMPACT WILL PROB BE MINIMAL AS THERE WILL BE LITTLE LOW LEVEL MOISTURE AND WEAK AND SHALLOW CAA. IF SHORT WAVE ALOFT IS STRONGER OR IF SHOWERS/STORMS DEVELOP OVER THE NW GRTLKS AND PROPOGATE SEWARD THEN PERHAPS WE CAN GET SOME SHOWERS. WILL KEEP FCST DRY AND ADD A FEW MORE CLOUDS SAT NGT INTO SUN. TEMPS MAY DROP A CATEGORY OR TWO SUNDAY ESPECIALLY NEAR THE LAKE ERIE LAKESHORE. RETURN FLOW DEVELOPS MONDAY AND APPEARS AS THOUGH IT WILL GO INTO MID WEEK NEXT WEEK AHEAD OF DEEPENING BUT PROGRESSIVE TROUGH OVER PLAINS STATES. SHOULD WARM UP STEADILY MON/TUE/WED (ESPECIALLY TUE AND WED) AND WILL FCST TEMPS ABV SEASONAL NORMS AND GUIDANCE BY TUESDAY AS BOTH ECMWF AND GFS SHOW STRONG WARM ADVECTION THROUGH THE PERIOD. RECENT WARM UPS HAVE GOTTEN MAX TEMPS TO AROUND 80 OR IN THE 80S. && .AVIATION /04Z WEDNESDAY THROUGH SUNDAY/... COLD FRONT NEAR A DTW TO IND LINE. SQUALL LINE AHEAD OF FRONT MOVING EAST AT AROUND 35 KNOTS WITH CELLS MOVING NE AT AROUND 50 KT. TSRA HAVE BEEN PRODUCING WIND GUSTS TO 40 KNOTS. EXPECT CELLS NW OH TO MOVE NE OF AREA NEXT 2 HOURS...WITH THE TSRA SW INDIANA TO INCREASE WITH INCREASE IN UPPER JET AND CONTINUE TO MOVE NE AT AROUND 50 KNOTS. EXPECT TSRA TO REACH CLE TOWARD 3Z AND ERI AROUND 6Z. EXPECT FRONT TO BE EAST OF THE AREA BY 12Z. BEHIND THE FRONT EXPECT SHOWERS WITH MVFR CONDITIONS. UPPER LEVEL SHORT WAVE WILL MOVE ACROSS THE AREA TOMORROW MORNING KICKING OFF SOME SHOWERS. LARGE AREA OF HIGH PRESSURE WILL DROP OUT OF MANITOBA TOMORROW. THE HIGH WILL MOVE ACROSS THE FORECAST AREA FRIDAY AND SATURDAY GIVING VFR CONDITIONS. && .MARINE... COLD FRONT APPROACHING LAKE ERIE WITH THUNDERSTORMS IN ADVANCE OF THE FRONT. SMALL CRAFT ADVISORY WAVE CRITERIA STILL BEING MET ON THE EAST HALF BUT WILL TRANSITION INTO A WIND CRITERIA ADVISORY. SO WILL LEAVE UP ADVISORY UNTIL 4 AM AND HOIST IT UP FOR THE WEST THIS PACKAGE. EVENING CAN DROP ADVISORY IF THEY SEE FIT. WILL LIKELY NEED TO RE HOIST THE ADVISORY AGAIN FOR WEDNESDAY AS WINDS PICK UP WITH STRONGER GRADIENT IN ADVANCE OF HIGH PRESSURE BUILDING SOUTH. GENERALLY FAIR WEATHER OVER THE LAKE THROUGH SATURDAY WHEN NEXT COLD FRONT APPROACHES. WINDS SHOULD DIMINISH AS WELL TO LIGHT AND VARIABLE ALONG WITH WAVES. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...SEVERE THUNDERSTORM WATCH NUMBER 276 IS IN EFFECT FOR KNOX MORROW AND HOLMES COUNTIES UNTIL 3AM EDT. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT WEDNESDAY FOR LEZ142>149. && SYNOPSIS...OUDEMAN/THOMPSON NEAR TERM...TK/KOSARIK SHORT TERM...KOSARIK LONG TERM...KOSARIK AVIATION...DJB MARINE...LOMBARDY
Hazardous weather outlook, May 15, 11:40 PM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1140 PM EDT TUE MAY 15 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036-089-PAZ001>003- 170345- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1140 PM EDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. OHZ037-038-047-170345- MORROW-HOLMES-KNOX- 1140 PM EDT TUE MAY 15 2007 ...SEVERE THUNDERSTORM WATCH 276 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHEAST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THUNDERSTORMS ALONG A COLD FRONT MAY BE STRONG TO SEVERE. DAMAGING WINDS AND HAIL ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, May 15, 6:50 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 650 PM EDT TUE MAY 15 2007 OHZ003-006>008-017-018-160100- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...FINDLAY...TIFFIN 650 PM EDT TUE MAY 15 2007 THUNDERSTORMS WILL MOVE ACROSS NORTHWEST OHIO THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAIN...HAIL...AND STRONG WIND GUSTS OVER 50MPH.
Special weather statement, May 15, 8:43 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 843 PM EDT TUE MAY 15 2007 OHZ003-006>010-017>019-027-028-036-160245- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...FINDLAY...TIFFIN...NORWALK... UPPER SANDUSKY...CAREY...BUCYRUS...MARION 843 PM EDT TUE MAY 15 2007 WIND GUSTS AROUND 45 MPH LIKELY THIS EVENING ACROSS NORTHWEST OHIO AND PARTS OF NORTH CENTRAL OHIO. SHOWERS AND A FEW THUNDERSTORMS WERE MOVING ACROSS NORTHWEST OHIO THIS EVENING. STRONG GUSTY WIND ACCOMPANIED SOME OF THE SHOWERS AND THUNDERSTORMS. THE STRONGER WIND GUSTS WILL TOP OUT AROUND 45 MPH AND MAY BRING DOWN SMALL BRANCHES AND PERHAPS A POWER LINE. THE SHOWERS AND STRONG WINDS WILL REACH AS FAR EAST AS LORAIN...WAKEMAN AND BUCYRUS BETWEEN 9 AND 930 PM. STAY INDOORS FOR PROTECTION FROM THESE GUSTY WINDS. KOSARIK
Local storm report, May 15, 9:00 PM EDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
900 PM EDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG TOLEDO 41.66N 83.58W
05/15/2007 LUCAS OH LAW ENFORCEMENT
POWER LINES AND A POLE DOWN.
0718 PM TSTM WND DMG TOLEDO 41.66N 83.58W
05/15/2007 LUCAS OH LAW ENFORCEMENT
ONE TREE DOWN.
0727 PM TSTM WND DMG 3 WSW TOLEDO 41.65N 83.64W
05/15/2007 LUCAS OH LAW ENFORCEMENT
MULTIPLE TREES DOWN IN SWANTON.
0730 PM TSTM WND DMG OAK HARBOR 41.51N 83.15W
05/15/2007 OTTAWA OH TRAINED SPOTTER
ONE TREE DOWN.
0730 PM TSTM WND DMG BOWLING GREEN 41.38N 83.65W
05/15/2007 WOOD OH LAW ENFORCEMENT
THREE UTILITY POLES AND WIRES DOWN
0741 PM DOWNBURST 3 N OAK HARBOR 41.56N 83.15W
05/15/2007 OTTAWA OH LAW ENFORCEMENT
POWER LINES AND POLES DOWN ACROSS ROUTE 2 NEAR DAVIS
BESSIE POWER PLANT.
0745 PM TSTM WND DMG 1 E OREGON 41.67N 83.40W
05/15/2007 LUCAS OH LAW ENFORCEMENT
MULTIPLE TREES DOWN IN JERUSALEM TOWNSHIP.
&&
TKSpecial weather statement, May 15, 9:42 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 942 PM EDT TUE MAY 15 2007 OHZ011>014-020>023-089-160345- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE- TRUMBULL-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA 942 PM EDT TUE MAY 15 2007 WIND GUSTS TO 45 MPH WILL BE LIKELY LATE THIS EVENING ACROSS PORTIONS OF NORTHEAST OHIO. SHOWERS AND THUNDERSTORMS WERE MOVING ACROSS NORTH CENTRAL OHIO...AND WILL CONTINUE TO MOVE EAST THROUGH THE AREA BY MIDNIGHT. STRONG GUSTY WINDS CAN BE EXPECTED WITH AND AHEAD OF THE APPROACHING SHOWERS AND THUNDERSTORMS. THE STRONGER WINDS ARE EXPECTED TO REACH 45 MPH AND MAY BRING DOWN SMALL BRANCHES AND PERHAPS A POWER LINE . THE SHOWERS AND THUNDERSTORMS WITH STRONG WINDS ARE EXPECTED TO REACH AS FAR EAST AS ASHTABULA...AND THE AKRON-CANTON AREA BETWEEN 10 AND 11 PM. REMAIN INDOORS FOR PROTECTION FROM THESE GUSTY WINDS.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 8:01 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 44 min |
| May 15, 8:18 PM EDT | Special Marine Warning | CLE | 117 min | |
| May 15, 8:54 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 54 min |
| May 15, 9:05 PM EDT | Severe Thunderstorm Warning | CLE | Huron | 70 min |
| May 15, 9:19 PM EDT | Special Marine Warning | CLE | 116 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.